RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2001, Volume 127, Number 1, Pages 34–46 (Mi tmf447)  

This article is cited in 4 scientific papers (total in 4 papers)

Difference Operators on Two-Dimensional Regular Lattices

A. A. Oblomkovab

a M. V. Lomonosov Moscow State University
b Independent University of Moscow

Abstract: We solve the direct and inverse spectral problems for two classes of difference operators. We present systems of ordinary differential equations describing isospectral deformations of these operators.

DOI: https://doi.org/10.4213/tmf447

Full text: PDF file (275 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2001, 127:1, 435–445

Bibliographic databases:

Received: 10.10.2000
Revised: 13.12.2000

Citation: A. A. Oblomkov, “Difference Operators on Two-Dimensional Regular Lattices”, TMF, 127:1 (2001), 34–46; Theoret. and Math. Phys., 127:1 (2001), 435–445

Citation in format AMSBIB
\Bibitem{Obl01}
\by A.~A.~Oblomkov
\paper Difference Operators on Two-Dimensional Regular Lattices
\jour TMF
\yr 2001
\vol 127
\issue 1
\pages 34--46
\mathnet{http://mi.mathnet.ru/tmf447}
\crossref{https://doi.org/10.4213/tmf447}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1863517}
\zmath{https://zbmath.org/?q=an:0998.39012}
\elib{http://elibrary.ru/item.asp?id=13371182}
\transl
\jour Theoret. and Math. Phys.
\yr 2001
\vol 127
\issue 1
\pages 435--445
\crossref{https://doi.org/10.1023/A:1010355707136}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000170446000003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf447
  • https://doi.org/10.4213/tmf447
  • http://mi.mathnet.ru/eng/tmf/v127/i1/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Oblomkov, “Isoenergy Spectral Problem for Multidimensional Difference Operators”, Funct. Anal. Appl., 36:2 (2002), 120–133  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. A. Oblomkov, “Spectral properties of two classes of periodic difference operators”, Sb. Math., 193:4 (2002), 559–584  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Oblomkov, AA, “Laplace transformations and spectral theory of two-dimensional semidiscrete and discrete hyperbolic Schrodinger operators”, International Mathematics Research Notices, 2005, no. 18, 1089  crossref  mathscinet  zmath  isi  elib
    4. Kenyon, R, “Planar dimers and Harnack curves”, Duke Mathematical Journal, 131:3 (2006), 499  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:218
    Full text:101
    References:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020